Hamiltonian minimality of normal bundles over the isoparametric submanifolds

Toru Kajigaya

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Let N be a complex flag manifold of a compact semi-simple Lie group G, which is standardly embedded in the Lie algebra g of G as a principal orbit of the adjoint action. We show that the normal bundle of N in g is a Hamiltonian minimal Lagrangian submanifold in the tangent space Tg which is naturally regarded as the complex Euclidean space. Moreover, we specify the complex flag manifolds with this property in the class of full irreducible isoparametric submanifolds in the Euclidean space.

Original languageEnglish
Pages (from-to)89-108
Number of pages20
JournalDifferential Geometry and its Application
Volume37
DOIs
Publication statusPublished - 2014 Dec 1

Keywords

  • Complex flag manifolds
  • Hamiltonian minimal Lagrangian submanifolds
  • Isoparametric submanifolds
  • Normal bundles

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'Hamiltonian minimality of normal bundles over the isoparametric submanifolds'. Together they form a unique fingerprint.

Cite this